Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why am i getting severe headache and indigestion even after diagnosed with gastritis and hitaus hernia ?

Hi, can u please help me with some answers to my questions as i seem to be getting worse. I was diagnosed with gerd , gastritis , ibs and hitaus hernia . Tonight i ended up in a&e as i thought my head was going to explode with the pain coming from it, i was sick aswell, they gave me an injection of voltarol and cyciline for the sickness and sent me home. This is the 2nd time in the past month that i have needed injections for the pain in my head as my tramadol (eight a day) and paracetomal were not helping. I have also been having trouble walking from pain in my left thigh going into my groin. I dont understand why am getting these other symptoms??? I am awaiting to see a gastro consultant and its taking very long, my consultant knows that i cant eat food as it kills my stomach and makes me sick, he put me on a food supplement which i couldnt take for my tummy reacted to that aswell, i stopped taking my gerd meds a few weeks ago as they just dont work for me, i feel better for not taking them as i dont feel sluggish all the time and dont need to sleep as much. However i know this does not solve my problem and i am still suffering with no energy levels but on a whole i think the meds were making the situation worse. i still can not eat food, food is an enemy to my tummy, it takes a reaction ten minutes after even a spoonful of food, and takes 52 hours to get out my system by that time am shattered and feel bruised and battered inside. After a year and 9 months on meds and not getting any better should i be looking towards surgery as an option to my tummy troubles, i have now been off work for 20 weeks i,ll be lucky if they keep my job open for me any longer, most days am bed bound as am physically shattered and my leg problem is not helping. I am a 38 year old lady, who lives a life of a 88 year old lady. Before all this happened i was a healthy, happy go lucky person. Any advice you can offer to get my life back to some kind of quality would be gratefully appreciated. Thank you for taking the time to read this.
Asked On : Sat, 9 Jul 2011
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query. IBS is a serious disease and please do not ignore it by stopping your medications, it will lead to dire consequences and irreversible problems. Most of the question suggested depressive symptoms, most likely chronic depression secondary to your illness. Your headache and thigh pain are not related to IBS. I suggest u meet talk to your physician about the depression you are facing in your life. Have a healthy living
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor